# SDR ABXA9900613

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5644981
- Condition: Cracked
- Location: Bs 8
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AND FITTING CRACKED AT STATION 8 AND LONGERON 30 LEFT.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 4641704.
